MIA cover

Mathematical Inequalities & Applications

Volume: 23

Year: 2020


Issue: 4 (October, 2020)
Article number / DOI Authors / Title Pages Abstract Article
23-89 Asiyeh Rezaei, Farzad Dadipour: Generalized triangle inequality of the second type in quasi normed spaces 1155–1163 View View
23-90 Yayun Li: Euler-Lagrange equations associated with extremal functions of several nonlocal inequalities 1165–1177 View View
23-91 Jiacheng Lan, Xiangxing Tao, Guoen Hu: Weak type endpoint estimates for the commutators of rough singular integral operators 1179–1195 View View
23-92 Chao-Ping Chen, Richard B. Paris: An inequality involving the constant e and a generalized Carleman-type inequality 1197–1203 View View
23-93 Nguyen Tuan Duy, Nguyen Lam, Nguyen Anh Triet, Weijia Yin: Improved Hardy inequalities with exact remainder terms 1205–1226 View View
23-94 R. Crescimbeni, S. Hartzstein, O. Salinas: Two-weighted inequalities for the fractional integral associated to the Schrödinger operator 1227–1259 View View
23-95 Iosif Pinelis: Exact lower and upper bounds on the incomplete gamma function 1261–1278 View View
23-96 Pankaj Jain, Saikat Kanjilal, Guldarya E. Shambilova, Vladimir D. Stepanov: Bilinear weighted Hardy-type inequalities in discrete and q-calculus frameworks 1279–1310 View View
23-97 Xiangling Zhu: Weighted composition operators from Dirichlet-type spaces into Stević-type spaces 1311–1323 View View
23-98 Hidetaka Hamada, Tatsuhiro Honda, Yusuke Mizota: Bohr phenomenon on the unit ball of a complex Banach space 1325–1341 View View
23-99 Ahmad Alinejad, Hamid Khodaei, Mehdi Rostami: n-derivations and functional inequalities with applications 1343–1360 View View
23-100 Gonzalo H. Ibañez-Firnkorn, María Silvina Riveros: Commutators of certain fractional type operators with Hörmander conditions, one-weighted and two-weighted inequalities 1361–1389 View View
23-101 Song-liang Qiu, Xiao-Yan Ma, Yu-Ming Chu: Extensions of quadratic transformation identities for hypergeometric functions 1391–1423 View View
23-102 Megumi Sano, Takuya Sobukawa: Remarks on a limiting case of Hardy type inequalities 1425–1440 View View
23-103 P\'al Burai, Judit Makó, Patricia Szokol: Hermite-Hadamard type inequality for certain Schur convex functions 1441–1458 View View
23-104 Xiaohui Fu, Pan-Shun Lau, Tin-Yau Tam: Linear maps of positive partial transpose matrices and singular value inequalities 1459–1468 View View
23-105 G. J. O. Jameson: Meaningful and co-meaningful sequences 1469–1478 View View
23-106 Qianjun He, Dunyan Yan: Sharp off-diagonal weighted weak type estimates for sparse operators 1479–1498 View View
23-107 Gradimir V. Milovanović, Abdullah Mir: On the Erdős-Lax inequality concerning polynomials 1499–1508 View View
23-108 Tat-Leung Yee, Ka Luen Cheung, Kwok-Pun Ho, Chun Kit Suen: Local sharp maximal functions, geometrical maximal functions and rough maximal functions on local Morrey spaces with variable exponents 1509–1528 View View
23-109 M. Klaričić Bakula, J. Pečarić: On the pre-Jensen-Grüss inequality 1529–1543 View View